MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER SLCP

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER SLCP
Model Number 866462
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device did not alarm when the patient had low pulse ox.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips technical support engineer (tse) remoted in and the troubleshot the device.The tse recommended the customer pool the audit logs.The customer reported when they replaced module on bedside monitor, and it began to alarm.The tse offered somebody to be dispatched onsite to evaluate all equipment or send mms module to bench for evaluation.The customer took responsibility for servicing the device.Based on the information provided in the case and by the philips tse, the cause of the reported problem could not be confirmed.No further investigation or action is warranted at this time.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER SLCP
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER SLCP
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20837469
Report Number9610816-2024-000931
Device Sequence Number8864676
Product Code MHX
UDI-Device Identifier00884838055094
UDI-Public(01)00884838055094
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866462
Device Catalogue Number866462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2024
Supplement Date Received by Manufacturer12/14/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown